Alert archive / Iowa / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 85, NWS Quad Cities, IA

September 7, 2012Keokuk County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Sep 7, 2012, 4:13 AM CDT for Keokuk County, Iowa. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2012, 4:13 AM CDT (09:13 UTC)
Expired
Sep 7, 2012, 4:45 AM CDT
In force
32 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
58.0 mph

County Keokuk County, IA

What was reported inside it

TimeReportWhereRemark
Sep 7, 4:17 AM CDTHAIL 11 N Thornburg, IATIME OF EVENT ESTIMATED USING RADAR DATA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 9.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2012-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2012-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-633 J/kg
Mixed-layer LCL
1997 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

108 
WUUS53 KDVN 070913
SVRDVN
IAC107-070945-
/O.NEW.KDVN.SV.W.0085.120907T0913Z-120907T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
413 AM CDT FRI SEP 7 2012

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN KEOKUK COUNTY IN SOUTHEAST IOWA...

* UNTIL 445 AM CDT.

* AT 408 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED APPROXIMATELY 11 MILES WEST OF KESWICK...OR 16
  MILES NORTHWEST OF SIGOURNEY...AND MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOUTH
  ENGLISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

&&

LAT...LON 4152 9241 4151 9202 4141 9202 4145 9242
      4151 9242
TIME...MOT...LOC 0913Z 271DEG 36KT 4148 9237
WIND...HAIL <58MPH 1.00IN

$$

08
3 follow-up statements
564 
WWUS53 KDVN 070924
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
424 AM CDT FRI SEP 7 2012

IAC107-070945-
/O.CON.KDVN.SV.W.0085.000000T0000Z-120907T0945Z/
KEOKUK IA-
424 AM CDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR NORTHERN KEOKUK COUNTY...

AT 422 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED APPROXIMATELY NEAR KESWICK...OR 10
MILES NORTH OF SIGOURNEY...MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEBSTER
AND SOUTH ENGLISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

&&

LAT...LON 4152 9241 4151 9202 4141 9202 4145 9242
      4151 9242
TIME...MOT...LOC 0925Z 271DEG 36KT 4148 9221
WIND...HAIL <58MPH 1.00IN

$$

08
635 
WWUS53 KDVN 070935
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
435 AM CDT FRI SEP 7 2012

IAC107-070945-
/O.CON.KDVN.SV.W.0085.000000T0000Z-120907T0945Z/
KEOKUK IA-
435 AM CDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR NORTHERN KEOKUK COUNTY...

AT 431 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED APPROXIMATELY NEAR SOUTH ENGLISH...OR
11 MILES NORTH OF SIGOURNEY...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

&&

LAT...LON 4152 9241 4151 9202 4141 9202 4145 9242
      4151 9242
TIME...MOT...LOC 0936Z 271DEG 36KT 4148 9206
WIND...HAIL <58MPH 1.00IN

$$

08
684 
WWUS53 KDVN 070944
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
444 AM CDT FRI SEP 7 2012

IAC107-070954-
/O.EXP.KDVN.SV.W.0085.000000T0000Z-120907T0945Z/
KEOKUK IA-
444 AM CDT FRI SEP 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN KEOKUK COUNTY WILL
EXPIRE AT 445 AM CDT...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4152 9241 4151 9202 4141 9202 4145 9242
      4151 9242
TIME...MOT...LOC 0944Z 271DEG 36KT 4148 9195

$$

08

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 4:07 AM CDT, 6 minutes earlier.

Area forecast discussion, Sep 7, 4:07 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
407 AM CDT FRI SEP 7 2012

.SYNOPSIS...
MCS ONGOING OVER THE FORECAST AREA THIS MORNING ON THE NOSE OF A
RELATIVELY WEAK LOW LEVEL JET OF 25 TO PERHAPS 30KTS.  HAPPENING ON
THE NORTH SIDE OF A WARM FRONT DRAPED FROM A SURFACE LOW NEAR
KOMA...DRAPED EAST ACROSS THE SOUTHERN BORDER OF IOWA...EAST INTO
CENTRAL ILLINOIS AND INDIANA.  INSTABILITY PARAMETERS ARE
MARGINAL...WITH MOST UNSTABLE CAPE VALUES OF AROUND 1000 J/KG AND
BULK SHEAR ONLY AROUND 20-30KTS.  THUS...WE ARE GETTING SOME PULSY
HAIL STORMS WHICH ARE RELATIVELY ISOLATED IN NATURE...BUT ENOUGH TO
HAVE AT LEAST ONE GOING AT ANY ONE TIME.  WE ARE BEGINNING TO SEE
MORE OUTFLOW SIGNATURES...WHICH MAY SIGNAL A SHIFT TOWARDS MORE WIND
EVENTS WITH THE STORMS.    ..LE..

&&

.SHORT TERM...TODAY AND TONIGHT...
MAIN FOCUS TODAY AND TONIGHT WILL BE ON THE CONVECTIVE POTENTIAL AS
THE MAIN SURFACE LOW CROSSES FROM ITS CURRENT POSITION ACROSS
SOUTHERN IOWA AND CONTINUING OFF TO THE EAST DURING THE DAY TODAY.
THE CURRENT MCS WILL CONTINUE TO MOVE ACROSS THE AREA FOR A FEW MORE
HOURS YET...AND IT SHOULD STILL BE AFFECTING AT LEAST THE EASTERN
TWO THIRDS OF THE FORECAST AREA AT 12Z.  ISOLATED SEVERE THREAT TO
CONTINUE...AND WE WILL BE WATCHING TO SEE IF IT SHIFTS MORE TOWARDS
AND OUTFLOW DOMINATED...WIND THREAT INSTEAD OF JUST THE HAIL WE ARE
GETTING NOW.  ONCE THIS MCS MOVES THROUGH...I EXPECT THAT WE WILL
BEGIN TO REHEAT AND DESTABILIZE THE ATMOSPHERE AHEAD OF THE ACTUAL
COLD FRONT...ACCOMPANYING THE SURFACE LOW. THIS FRONT IS CURRENTLY
PROGGED TO MOVE THROUGH THE AREA AROUND MID DAY...AND WE SHOULD GET
ADDITIONAL STORM DEVELOPMENT ALONG IT.  SOME STRATIFORM RAIN OR RAIN
SHOWERS SHOULD ALSO FORM BEHIND THE FRONT DURING THE DAY.  HIGH
TEMPS TODAY TO ONLY RANGE FROM AROUND 70 NORTH TO THE UPPER 70S
SOUTH WITH A MAINLY CLOUDY DAY WITH THE SHOWERS AND THUNDERSTORMS.

TONIGHT THE SHOWERS AND THUNDERSTORMS SHOULD STILL BE ONGOING OVER
THE FAR SOUTHEAST COUNTIES AROUND 00Z. HOWEVER...EXPECT THESE TO
QUICKLY EXIT OFF TO THE SOUTHEAST AND HAVE ONLY PUT IN SOME EVENING
POPS...WHICH MAY ONLY BE NEEDED UP UNTIL 03Z.  MIN TEMPS TONIGHT TO
FALL INTO THE 40S AND LOW 50S.  NORTHWEST FLOW BEHIND THE FRONT AND
CLEARING SKIES WILL BE NECESSARY FOR THOSE 40S...SO IF THE CLOUD
COVER HANGS ON LONGER WE WILL NEED TO RAISE THE MIN TEMPS FOR
TONIGHT.    ..LE..

.LONG TERM...SATURDAY THROUGH THURSDAY...
SATURDAY NIGHT THERE IS AN INTERESTING LITTLE SHORTWAVE DUE TO DROP
THROUGH THE NORTHWEST FLOW THAT WILL BE LEFT BEHIND THE LONGWAVE
TROUGH CURRENTLY MOVING THROUGH THE AREA.  SOME MODELS ARE BRINGING
THIS SHORTWAVE CLOSE ENOUGH...AND WITH ENOUGH MOISTURE TO PRODUCE
SOME EVENING SHOWERS AND THUNDERSTORMS.  HOWEVER...MOST MODELS ARE
NOT AND HAVE GONE MORE WITH THE DRIER CONSENSUS FOR NOW. ALSO...THE
TIMING OF THE WAVE THROUGH THE AREA IS ALSO NOT A SUPPORTIVE OF
CONVECTION.

SUNDAY THROUGH TUESDAY TO BE DRY AND RELATIVELY QUIET AS THE UPPER
LEVEL RIDGE BUILDS ACROSS THE AREA.  TEMPERATURES TO GRADUALLY WARM
THROUGH THE PERIOD.  HIGHS BY TUESDAY TO BE BACK INTO THE LOW TO MID
80S.  WEDNESDAY A COLD FRONT IS DUE TO DROP THROUGH THE AREA...BUT
IS SHOWING SIGNS IN THE MODELS OF BEING MOISTURE STARVED.  THERE IS
ENOUGH MOISTURE TO BE WORTH PUTTING IN SOME CHANCE POPS FOR
WEDNESDAY NIGHT AND THURSDAY WITH THE FRONT HANGING UP OVER THE AREA
AND AN UPPER LEVEL SHORTWAVE COMING ACROSS THE REGION TO INTERACT
WITH THE BOUNDARY.   ..LE..

&&

.AVIATION... /ISSUED 1153 PM CDT THU SEP 6 2012/

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD/DEVELOP ACROSS
THE TAF SITES OVERNIGHT INTO EARLY FRIDAY WITH PERIODS OF
MVFR TO LOCALLY IFR VSBYS WITH THE HEAVIER PCPN. THERE COULD BE
A BREAK IN THE PCPN OR AT LEAST A DECREASE IN COVERAGE FOR A WHILE
FRIDAY MORNING BEFORE ANOTHER ROUND OF PCPN SPREADS BACK ACROSS
MUCH OF THE AREA IN ASSOCIATION WITH UPPER JET AND SHARPENING
UPPER TROUGH AXIS. THIS MAY BE MOD/HVY RAIN WITH EMBEDDED STORMS
WITH MVFR TO IFR CONDITIONS. PCPN SHOULD TAPER OFF FROM NORTHWEST
TO SOUTHEAST BY MID AFTERNOON THROUGH EARLY EVENING... FOLLOWED
BY GRADUAL DECREASE IN CLOUDS AS DRIER AIR MOVES IN. WINDS INTO
FRIDAY MORNING WILL BE FROM THE E/SE AT 4-10 KTS.... THEN SHOULD
SHIFT TO N AND NW BY LATE MORNING AND AFTERNOON AS SFC LOW PASSES
TO THE SOUTH. THE NORTHWEST WINDS COULD GUST 15-20 KTS DURING THE
AFTERNOON ESPECIALLY AT KCID AND KDBQ.

MCCLURE

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&
Hazardous weather outlook, Sep 6, 3:24 PM CDT, 12 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
324 PM CDT THU SEP 6 2012

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-072030-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
324 PM CDT THU SEP 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE STORM PREDICTION CENTER HAS A SLIGHT RISK FOR SEVERE THUNDERSTORMS
ACROSS MUCH OF EASTERN IOWA AND WESTERN ILLINOIS AFTER MIDNIGHT
TONIGHT INTO EARLY FRIDAY MORNING. THE MAIN THREAT WILL BE HAIL AT
LEAST AS LARGE AS A QUARTER. LOCALLY DAMAGING WIND GUSTS ARE ALSO
POSSIBLE. HEAVY RAIN IS LIKELY IN THE STRONGER STORMS AND SOME LOCATIONS
MAY SEE AMOUNTS OVER ONE INCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

RAIN WITH EMBEDDED THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF THE
OUTLOOK AREA ON FRIDAY. THE THUNDERSTORMS WILL BE MORE PREVALENT
ALONG AND SOUTH OF INTERSTATE 80. SEVERE WEATHER IS NOT ANTICIPATED...
BUT SOME LOCATIONS MAY SEE ADDITIONAL RAINFALL AMOUNTS UP TO AN
INCH BY THE TIME THE RAIN ENDS BY FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT INTO EARLY FRIDAY MORNING.
REPORTS OF RAINFALL AMOUNTS OF MORE THAN AN INCH WILL BE APPRECIATED
TONIGHT AND FRIDAY.

HAASE

In the hours before

Local storm report, Sep 7, 2:50 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
250 AM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 AM     HAIL             WASHINGTON              41.30N 91.69W
09/07/2012  E0.50 INCH       WASHINGTON         IA   PUBLIC

            DIME SIZE HAIL

&&

LE
Special weather statement, Sep 7, 2:54 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
254 AM CDT FRI SEP 7 2012

IAZ064-067-077-078-ILZ024-070915-
WASHINGTON IA-MUSCATINE IA-LOUISA IA-JOHNSON IA-MERCER IL-
254 AM CDT FRI SEP 7 2012

...STRONG THUNDERSTORMS TO AFFECT LOUISA AND MUSCATINE COUNTIES...

AT 251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NEAR KALONA TO CRAWFORDSVILLE.
THESE STORMS WERE MOVING EAST NORTHEAST AT 35 MPH.

HEAVY RAIN...SMALL HAIL...AND WINDS GUSTING UP TO 35 MPH WILL BE
POSSIBLE WITH THESE STORMS.

SOME AREAS AFFECTED INCLUDE HASKINS...CONESVILLE...AND COLUMBUS
JUNCTION.

&&

LAT...LON 4146 9109 4118 9110 4117 9162 4144 9170

08
Local storm report, Sep 7, 3:25 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
325 AM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     HAIL             1 SW WILLIAMSBURG       41.66N 92.02W
09/07/2012  M0.25 INCH       IOWA               IA   TRAINED SPOTTER

            OCCURRING RIGHT NOW.

&&
Local storm report, Sep 7, 3:28 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
328 AM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     TSTM WND GST     CEDAR RAPIDS MUNICIPAL  41.88N 91.72W
09/07/2012  M60 MPH          LINN               IA   ASOS

            FROM ASOS.

&&
Local storm report, Sep 7, 3:39 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
339 AM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 AM     HAIL             NNE GRANDVIEW           41.28N 91.19W
09/07/2012  E0.88 INCH       LOUISA             IA   TRAINED SPOTTER

            COVERED THE GROUND.

&&
Local storm report, Sep 7, 3:57 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
357 AM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     HAIL             MILLERSBURG             41.57N 92.16W
09/07/2012  E1.50 INCH       IOWA               IA   LAW ENFORCEMENT

&&

TEO

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 1:06 AM CDTSpecial Weather StatementDVNJohnson54 min
Sep 7, 1:51 AM CDTSevere Thunderstorm WarningDVNCedar, Johnson, Muscatine39 min
Sep 7, 2:35 AM CDTSpecial Weather StatementDVNCedar, Johnson, Scott85 min
Sep 7, 2:47 AM CDTSpecial Weather StatementDVNBenton, Iowa88 min
Sep 7, 2:54 AM CDTSpecial Weather StatementDVNLouisa81 min
Sep 7, 3:17 AM CDTSevere Thunderstorm WarningDVNLouisa13 min
Sep 7, 3:56 AM CDTSevere Thunderstorm WarningDVNIowa, Johnson, Keokuk, Washington34 min
Sep 7, 5:20 AM CDTSevere Thunderstorm WarningDVNLouisa, Muscatine40 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.